# SDR SWAA002457

- Difficulty date: November 25, 2000
- Submitted: December 1, 2000
- Operation: Air carrier
- Aircraft: N351SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24572
- Aircraft time: 37,295 hours, 35,663 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 6573714
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND NR 6 L/E SLAT SKIN CRACKED AT TWO LOCATIONS; ONE EXTENDS ACROSS THREE FASTENERS AT OTBD AUX TRACK, THE SECOND EXTENDS ACROSS TWO FASTENERS AT OTBD END OF SLAT. REPAIRED SLAT PER SRM.
